Title: | AN OPTIMUM PARTITION FOR INVERTING A NONSINGULAR MATRIX |
Authors: | LUO, JC 交大名義發表 土木工程學系 National Chiao Tung University Department of Civil Engineering |
Issue Date: | 1-Sep-1993 |
Abstract: | A new strategy for inverting a nonsingular matrix is evaluated in this paper. The essential concept of this strategy is to partition a nonsingular matrix into blocks, then to apply the author's decomposition to the block-based procedure. Since different partitions require different costs, finding an economical partition is necessary. This paper studies the optimum partition so that the complexity for the inverse of a nonsingular matrix may be significantly reduced. |
URI: | http://hdl.handle.net/11536/2883 |
ISSN: | 0893-9659 |
Journal: | APPLIED MATHEMATICS LETTERS |
Volume: | 6 |
Issue: | 5 |
Begin Page: | 79 |
End Page: | 84 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.